# SDR DALA2020061982485

- Difficulty date: June 16, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 59,440 hours, 19,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FOUR EMERGENCY AISLE LIGHTS AFT OF THE L2 DOOR WERE INOPERATIVE.   REPLACED THE BATTERY PACK M11486, TESTED GOOD IAW AMM 33-51.
